# SDR SWAA010292

- Difficulty date: January 29, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 120 hours, 76 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Part number: 113A3920
- Condition: Broken
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER FLAP RETRACTION, A/C REQUIRED 3 UNITS OF RT RUDDER AND 2 UNITS OF AILERON TRIM TO REMAIN STRAIGHT AND LEVEL.  REMOVED AND REPLACED INBOARD AFT FLAP DRIVE ROD AND NR 6 FLAP TRACK FAIRING (P/N 113A9350) PER MM.
